# SDR SA07001

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Condition: Reads Low
- Location: Evac Slide
- Part time: 15,317 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHX - A CIDS WARNING WAS GENERATED ON THE FORWARD FLIGHT ATTENDANT'S PANEL FOR THE LEFT OVERWING SLIDE INFLATION BOTTLE.  MAINTENANCE REPLACED THE LEFT OVERWING SLIDE INFLATION BOTTLE.  OK FOR SERVICE.
